# SDR 2007FA0000201

- Difficulty date: February 21, 2007
- Submitted: March 6, 2007
- Operation: General aviation
- Aircraft: N982BT
- Make and model: Cessna 172R
- Aircraft serial: 17280307
- Engine: Lyc IO360L2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: V53793493
- Condition: Corroded
- Location: Engine
- Part time: 4,744 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS CRANKSHAFT WAS LAST INSPECTED AND PID COATED AT THE FACTORY APRIL 23, 2002, YET 6 YEARS AND 2196 HOURS LATER, IT WAS PITTED, AND REQURIED FURTHER MACHINING.  THE PID COATING DOES NOT SEEM TO HOLD UP, OR BLOCK THE CORROSION.  (K)
